# SDR SWIA201642533

- Difficulty date: September 7, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 32,720 hours, 27,474 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Uplock Actuator
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE. RT MLG WOULD NOT RETRACT.  FLT 5166, REPLACED THE RT MLG UPLOCK ACTUATOR IAW AMM.  OPS CHECK GOOD.
